# SDR IPXA2021032767329

- Difficulty date: February 25, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39546
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT WING FIXED L/E SKIN SPLICE DOUBLER AT XOS 667 IS CRACKED.REMOVED AND REPLACED CRACKED RT WING FIXED L/E SKIN SPLICE DOUBLER AT STA XOS 667 IAW SRM 51-33-01. (MINOR)
